MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-LEFT; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-LEFT; APPLIANCE, FIXATION, NAIL
Model Number 02.001.302
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient gender and weight are unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Part 02.001.302, lot 6996914: manufacture date: august 06, 2012.Manufacturing location: (b)(4).A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm condylar plates was processed through the normal manufacturing and inspection operations.This lot met all dimensional and visual criteria at the time of product release with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a hardware removal of a plate and screws due to post-operative plate breakage.The 4.5mm locking compression plate (lcp) curved condylar plate, 12 holes and ten (10) screws; 4.0mm locking and 5.0mm cannulated locking screws were easily removed intact.No surgical delay.Procedure completed successfully.The patient was initially implanted with the hardware on an unknown date.Concomitant devices reported: 4.0mm locking screw (part unknown, lot unknown, quantity unknown), 5.0mm cannulated locking screw (part unknown, lot unknown, quantity unknown).This is report 1 of 1 for (b)(4).

Brand Name
4.5MM LCP® CURVED CONDYLAR PLATE 12 HOLES/278MM-LEFT
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7496473
Report Number2939274-2018-52096
Device Sequence Number11091277
Product Code KTT
UDI-Device Identifier10886982027559
UDI-Public(01)10886982027559
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K041911
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.001.302
Device Catalogue Number02.001.302
Device Lot Number6996914
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR